| Model Number |
96-2021 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
04/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Event or Problem Description
Clinical adverse event received for increased pain and instability; migration/loosening of tibial tray.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2006.Date of revision: unk.Date of event: (b)(6) 2023.(right knee).Treatment: revision; tibial tray and insert were revised.